# SDR AWXA200400556

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 45,928 hours, 20,804 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 763A000003
- Condition: Malfunctioned
- Location: Zone 190
- Component: Bypass Valve
- Component part number: 758A000002
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AIR TURN BACK ON CLIMB OUT, RECEIVED ECAM MESSAGE FOR PACK 1, NR 2 FAULT WITH ASSOC PACK 2 OVERHEAT. PASSING THROUGH FL 250 ECAM DIRECTED NR 2 PACK BE TURNED OFF, NR 1 PACK ALREADY ON MEL, AS A/C DESCENDED BELOW 10000 FT, NR 2 PACK TURNED OFF & OVERHEAT CONDITION CLEARED, TURNED NR 2 PACK BACK ON & SYS WORKED OK FOR REMAINDER OF FLT, BUT NR 2 PACK TEMP REMAINED HOT. MAINT TROUBLESHOT AC PACKS 1, 2, PREFLT REPORT INDICATED PACK 2 BYPASS VALVE & OUTLET TEMP SENSOR (35HH). R & R PACK 2 OUTLET TEMP SENSOR (35HH) IAW AMM, & BYPASS VALVE, LEAK & OPS CHECK GOOD. REPLACED FLOW CNTRL VALVE FOR PACK NR 1, PROBLEM STILL EXISTS, SYS REMAINS ON MEL. TEARDOWN ANALYSIS OF AIR CYCLE MACHINE S/N 01404 CONFIRMED FAILURE OF UNIT.
